Alert archive / Georgia / Frost Advisories in 2012

Frost Advisory 3, NWS Charleston, SC

November 8, 20128 counties in Georgia; 5 counties in South Carolina

NWS Charleston, SC issued this frost advisory at Nov 8, 2012, 12:15 PM EST for 8 counties in Georgia; 5 counties in South Carolina. It took effect at Nov 9, 2012, 3:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2012, 12:15 PM EST (17:15 UTC)
In effect from
Nov 9, 2012, 3:00 AM EST
Expired
Nov 9, 2012, 9:00 AM EST
In force
6 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 5.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WWUS72 KCHS 081715
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1215 PM EST THU NOV 8 2012

GAZ087-088-099>101-114>116-118-137-138-SCZ040-042>045-047-050-052-
090300-
/O.NEW.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-
CHARLESTON-TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
SAVANNAH...LUDOWICI...HINESVILLE...ALLENDALE...HAMPTON...
WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
1215 PM EST THU NOV 8 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY.

* LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH CAROLINA
  AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO LUDOWICI IN
  SOUTHEAST GEORGIA.

* HAZARDS: FROST.

* TEMPERATURES: MID 30S.

* TIMING: LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. ANY SENSITIVE
PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS
IF POSSIBLE.

&&

$$
5 follow-up statements
546 
WWUS72 KCHS 081959
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
259 PM EST THU NOV 8 2012

GAZ087-088-099>101-114>116-118-137-138-SCZ040-042>045-047-050-052-
090400-
/O.CON.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-
CHARLESTON-TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
SAVANNAH...LUDOWICI...HINESVILLE...ALLENDALE...HAMPTON...
WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
259 PM EST THU NOV 8 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
FRIDAY...

* LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH 
  CAROLINA AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO 
  LUDOWICI IN SOUTHEAST GEORGIA.

* HAZARDS: FROST.

* TEMPERATURES: MID 30S...WITH A FEW LOCATIONS WELL INLAND
  POSSIBLY DROPPING TO 32 DEGREES.

* TIMING: LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS
IF POSSIBLE.

&&

$$
198 
WWUS72 KCHS 082345
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
645 PM EST THU NOV 8 2012

GAZ087-088-SCZ040-042>045-090745-
/O.UPG.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/
/O.NEW.KCHS.FZ.W.0001.121109T0800Z-121109T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
645 PM EST THU NOV 8 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT.

* HAZARDS: A LIGHT FREEZE WITH SCATTERED TO WIDESPREAD FROST.

* LOCATIONS: THE RISK FOR FREEZING TEMPERATURES WILL BE THE
  GREATEST ALONG AND NORTH OF A LINE FROM MILLEN TO SYLVANIA IN
  SOUTHEAST GEORGIA AND FROM ALLENDALE TO HAMPTON...WALTERBORO...
  RIDGEVILLE AND SHULERVILLE IN SOUTHEAST SOUTH CAROLINA. THIS
  INCLUDES PERKINS...HILLTONIA...SMOAKS...SAINT GEORGE AND SAINT
  STEPHEN.

* TEMPERATURES: LOWER 30S.

* TIMING: TEMPERATURES WILL BE AT OR SLIGHTLY BELOW FREEZING FOR 1
  TO 2 HOURS.

* IMPACTS: THE FROST AND LIGHT FREEZE MAY DAMAGE OR KILL OUTSIDE
  OR COLD SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

SCZ048-049-051-090745-
/O.EXA.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/
BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
JASPER
645 PM EST THU NOV 8 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY.

* HAZARDS: SCATTERED FROST.

* LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH CAROLINA
  AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO LUDOWICI IN
  SOUTHEAST GEORGIA.

* TEMPERATURES: MID 30S AWAY FROM THE COAST.

* TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 3 AM AND
  HOUR AFTER SUNRISE.

* IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS
IF POSSIBLE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ099>101-114>116-118-137-138-SCZ047-050-052-090745-
/O.CON.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-CHARLESTON-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
645 PM EST THU NOV 8 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
FRIDAY...

* HAZARDS: SCATTERED FROST.

* LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH CAROLINA
  AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO LUDOWICI IN
  SOUTHEAST GEORGIA.

* TEMPERATURES: MID 30S AWAY FROM THE COAST.

* TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 3 AM AND
  HOUR AFTER SUNRISE.

* IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS
IF POSSIBLE.

&&

$$

ST
786 
WWUS72 KCHS 090304
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1004 PM EST THU NOV 8 2012

GAZ087-088-SCZ040-042>045-091115-
/O.CON.KCHS.FZ.W.0001.121109T0800Z-121109T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
1004 PM EST THU NOV 8 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
FRIDAY...

* HAZARDS: A LIGHT FREEZE WITH SCATTERED TO WIDESPREAD FROST.

* LOCATIONS: THE RISK FOR FREEZING TEMPERATURES WILL BE THE
  GREATEST ALONG AND NORTH OF A LINE FROM MILLEN TO SYLVANIA IN
  SOUTHEAST GEORGIA AND FROM ALLENDALE TO HAMPTON...WALTERBORO...
  RIDGEVILLE AND SHULERVILLE IN SOUTHEAST SOUTH CAROLINA. THIS
  INCLUDES PERKINS...HILLTONIA...SMOAKS...SAINT GEORGE AND SAINT
  STEPHEN.

* TEMPERATURES: LOWER 30S.

* TIMING: TEMPERATURES WILL BE AT OR SLIGHTLY BELOW FREEZING FOR 
  1 TO 2 HOURS.

* IMPACTS: THE FROST AND LIGHT FREEZE MAY DAMAGE OR KILL OUTSIDE 
  OR COLD SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-091115-
/O.CON.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
1004 PM EST THU NOV 8 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
FRIDAY...

* HAZARDS: SCATTERED FROST.

* LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH 
  CAROLINA AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO 
  LUDOWICI IN SOUTHEAST GEORGIA.

* TEMPERATURES: MID 30S AWAY FROM THE COAST.

* TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 3 AM TO AN
  HOUR AFTER SUNRISE.

* IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS
IF POSSIBLE.

&&

$$

ST
009 
WWUS72 KCHS 090852
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
352 AM EST FRI NOV 9 2012

GAZ087-088-SCZ040-042>045-091400-
/O.CON.KCHS.FZ.W.0001.000000T0000Z-121109T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
352 AM EST FRI NOV 9 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* HAZARDS: A LIGHT FREEZE WITH SCATTERED TO WIDESPREAD FROST.

* LOCATIONS: THE RISK FOR FREEZING TEMPERATURES WILL BE THE
  GREATEST ALONG AND NORTH OF A LINE FROM MILLEN TO SYLVANIA IN
  SOUTHEAST GEORGIA AND FROM ALLENDALE TO HAMPTON...WALTERBORO...
  RIDGEVILLE  AND SHULERVILLE IN SOUTHEAST SOUTH CAROLINA. THIS
  INCLUDES PERKINS...HILLTONIA...SMOAKS...SAINT GEORGE AND SAINT
  STEPHEN.

* TEMPERATURES: LOWER 30S.

* TIMING: TEMPERATURES WILL BE AT OR SLIGHTLY BELOW FREEZING FOR 
  1 TO 2 HOURS.

* IMPACTS: THE FROST AND LIGHT FREEZE MAY DAMAGE OR KILL OUTSIDE 
  OR COLD SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-091400-
/O.CON.KCHS.FR.Y.0003.000000T0000Z-121109T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
352 AM EST FRI NOV 9 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* HAZARDS: SCATTERED FROST.

* LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH 
  CAROLINA AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO 
  LUDOWICI IN SOUTHEAST GEORGIA.

* TEMPERATURES: MID 30S AWAY FROM THE COAST.

* TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 4 AM TO 
  AN HOUR AFTER SUNRISE.

* IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS
IF POSSIBLE.

&&

$$
898 
WWUS72 KCHS 091332
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
832 AM EST FRI NOV 9 2012

GAZ087-088-SCZ040-042>045-091445-
/O.EXP.KCHS.FZ.W.0001.000000T0000Z-121109T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
832 AM EST FRI NOV 9 2012

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES HAVE WARMED ABOVE FREEZING IN THE WARNING AREA.

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-091445-
/O.EXP.KCHS.FR.Y.0003.000000T0000Z-121109T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
832 AM EST FRI NOV 9 2012

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES CONTINUE TO WARM INTO THE UPPER 30S TO LOWER 40S AND
FROST FORMATION IS NO LONGER EXPECTED THIS MORNING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 8, 10:31 AM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Nov 8, 10:31 AM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1031 AM EST THU NOV 8 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST INTO
FRIDAY THEN PERSIST OVER THE WEEKEND. A WEAK COASTAL TROUGH MAY
FORM NEARBY EARLY NEXT WEEK...AS THE HIGH BEGINS TO SHIFT EAST. A
COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA ON TUESDAY...
FOLLOWED BY MORE HIGH PRESSURE THEREAFTER.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO SIGNIFICANT CHANGES NEEDED TO THE PREVIOUS FORECAST. AFTER A
CHILLY START EXPECT A DRY DAY WITH SLIGHTLY WARMER TEMPERATURES
COMPARED TO WEDNESDAY WITH MID 60S MOST LOCALES DUE TO SOME
WARMING OF THE LOW LEVELS AND DOWNSLOPE NW FLOW AS HIGH PRESSURE
BUILDS FROM THE WEST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
TONIGHT...DESPITE A LINGERING LOW LEVEL PRES GRADIENT...EARLY
DECOUPLING AND TEMPS TO FALL QUICKLY AFTER SUNSET WITH SIMILAR
READINGS IN THE MID TO UPPER 30S MANY AREAS WITH OUR COLDEST
SHELTER SPOTS POSSIBLY NEARING THE FREEZING MARK. IT LOOKS LIKE WE
WILL BE ISSUING ANOTHER FROST ADVISORY FOR TONIGHT LATER ON TODAY
FOR AREAS W OF SAVANNAH AND INLAND FROM U.S. 17 IN SOUTH CAROLINA
GIVEN THE RADIATIONAL SETUP.

FRIDAY THROUGH SUNDAY...A TRANQUIL WEEKEND IS ON TAP AS A VERY BROAD
AND PROMINENT UPPER RIDGE DOMINATES THE EASTERN CONUS. AT THE
SURFACE...HIGH PRESSURE WILL REST DIRECTLY OVER THE REGION ON FRIDAY
AND WILL GRADUALLY SHIFT TO THE NORTHEAST THROUGH SUNDAY. DEEP DRY
AIR WILL KEEP CONDITIONS CLOUD FREE THROUGH SATURDAY...WITH AN
INCREASE IN LOW LEVEL MOISTURE AND CLOUDS BY SUNDAY AS THE FLOW
TURNS MORE ONSHORE. DAILY HIGH TEMPS WILL MODERATE NICELY...STARTING
OFF IN THE UPPER 60S ON FRIDAY AND ENDING IN THE MID 70S BY SUNDAY.
THERE WILL BE ONE MORE ESPECIALLY COOL NIGHT ON FRIDAY NIGHT AS THE
BEST RADIATIONAL COOLING CONDITIONS SET UP WITH THE SURFACE HIGH
ORIENTED DIRECTLY ALONG THE NC/SC COASTLINE. COOLED LOWS BELOW
GUIDANCE FRIDAY NIGHT TO ACCOUNT FOR THESE CONDITIONS...WITH SOME
LOW/MID 30S INLAND AND PATCHY FROST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
NO CHANGE TO THE FORECAST THINKING FOR THE LONG TERM. THE STRONG
UPPER RIDGE WILL GRADUALLY SHIFT OFFSHORE AS A VIGOROUS TROF TRACKS
ACROSS THE CENTRAL CONUS. THIS TROF WILL PUSH A COLD FRONT INTO THE
AREA FROM THE WEST ON MONDAY NIGHT/TUESDAY...AND CHANCE POPS STILL
LOOK GOOD AT THIS POINT GIVEN THE RELATIVELY QUICK SHOT OF DEEPER
MOISTURE ALONG THE FRONT. BEHIND THE FRONT...STRONG HIGH PRESSURE
WILL BUILD IN NORTH OF THE AREA WEDNESDAY AND THURSDAY. TEMPS WILL
START OFF ABOVE NORMAL FOR MONDAY AND TUESDAY...COOLING BACK BELOW
NORMAL BEHIND THE FRONT THROUGH THE END OF THE PERIOD.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS EXPECTED TO PREVAIL THROUGH 12Z/9 AT BOTH
TERMINALS.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL.

&&

.MARINE...
FOR THE REST OF THE DAY...EXPECT WINDS TO DIMINISH A BIT FROM THE
EARLY MORNING SURGE WITH SEAS NEAR SHORE IN THE 2-3 FT RANGE AND
UP TO 4 FT OUT NEAR 60 NM. NOT MUCH CHANGE TONIGHT.

FRIDAY THROUGH MONDAY...QUIET MARINE CONDITIONS EXPECTED THIS PERIOD
WITH WINDS MAINLY 15 KT OR LESS AS HIGH PRESSURE SHIFTS FROM WEST TO
EAST ACROSS THE AREA. A TROUGH OF LOW PRESSURE MAY DEVELOP OFF THE
COAST EARLY NEXT WEEK AS THE HIGH MOVES OFFSHORE BUT THIS FEATURE
WOULD GENERALLY AFFECT WIND DIRECTIONS MORE SO THAN SPEEDS. SEAS
WILL REMAIN 2-3 FT OR LESS INTO SUNDAY BEFORE BUILDING EARLY NEXT
WEEK GIVEN THE INCREASING EAST NORTHEAST SWELL.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...RJB
SHORT TERM...BSH
LONG TERM...BSH
AVIATION...RJB
MARINE...BSH
Hazardous weather outlook, Nov 8, 3:43 AM EST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
343 AM EST THU NOV 8 2012

GAZ087-088-099>101-114>116-137-138-SCZ047-050-052-090845-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-LONG-INLAND LIBERTY-INLAND JASPER-CHARLESTON-
TIDAL BERKELEY-
343 AM EST THU NOV 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FROST...PATCHY TO SCATTERED FROST IS EXPECTED TO DEVELOP IN SOME
INLAND AREAS FRIDAY MORNING AND SATURDAY MORNING. A FROST ADVISORY
MAY EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ040-042>045-090845-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
343 AM EST THU NOV 8 2012

...FROST ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FROST...PATCHY TO SCATTERED FROST IS EXPECTED TO DEVELOP IN SOME
INLAND AREAS FRIDAY MORNING AND SATURDAY MORNING. A FROST ADVISORY
MAY EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-GAZ117>119-139>141-SCZ048-049-051-090845-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-COASTAL LIBERTY-
INLAND MCINTOSH-COASTAL MCINTOSH-BEAUFORT-COASTAL COLLETON-
COASTAL JASPER-
343 AM EST THU NOV 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 6:45 PM ESTFreeze WarningCHSJenkins, Screven14 hr
Nov 7, 9:22 PM ESTFrost AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton11 hr

Nearby

Frost Advisories in Georgia, 2012Frost Advisories in South Carolina, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.